Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Quasi regular groups of finite commutative nilpotent algebras

Norman Henry Eggert, Jr.

Vol. 36 (1971), No. 3, 631–634
Abstract

Let J be a finite commutative nilpotent algebra over a field F of characteristic p. J forms an abelian group under the “circle” operation, defined by a b = a + b + ab. This group is called the quasi regular group of J.

Our main purpose is to investigate the relationship between the structure of J as an algebra, and the structure of its quasi regular group.

Mathematical Subject Classification
Primary: 16.94
Milestones
Received: 26 January 1968
Published: 1 March 1971
Authors
Norman Henry Eggert, Jr.